Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2016, Article ID 7827040, 16 pages
Research Article

Fixed Point Theorems for Cyclic Contractions in -Algebra-Valued -Metric Spaces

1Department of Mathematics, Faculty of Science, Naresuan University, Phitsanulok 65000, Thailand
2Research Center for Academic Excellence in Mathematics, Naresuan University, Phitsanulok 65000, Thailand

Received 10 November 2015; Revised 28 December 2015; Accepted 6 January 2016

Academic Editor: Adrian Petrusel

Copyright © 2016 Chakkrid Klin-eam and Prondanai Kaskasem. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Zoran Kadelburg, and Stojan Radenović, “Fixed point results in C∗-algebra-valued metric spaces are direct consequences of their standard metric counterparts,” Fixed Point Theory and Applications, vol. 2016, no. 1, 2016. View at Publisher · View at Google Scholar
  • Diana Dolicanin-Djeki, Nguyen Van Dung, and Vo Thi Le Hang, “An equivalence of results in C∗-algebra valued b-metric and b-metric spaces,” Applied General Topology, vol. 18, no. 2, pp. 241–253, 2017. View at Publisher · View at Google Scholar